# SDR 96ZZZM858

- Difficulty date: November 30, 1995
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N294AS
- Make and model: Boeing 727290
- Aircraft serial: 22146
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Seat Tracks
- Condition: Corroded
- Location: Cabin
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

FOUND RBL 24 AND 48, STATION 370-390 HAS LEVEL 2 CORROSION ON SEAT TRACK FLANGES.  REMOVED SEAT TRACK AND FABRICATED NEW TRACKS PER SRM 51-30-2 DRILLED OUT AND ALODINED AND PRIMED PER SRM 51-10-2.  REINSTALLED PER SRM 51-10-2 AND 51-30-2 STATION 340 TO 490.
